MathSciNet Relay Station
MathSciNet bibliographic data
MR2405164 57R17 (57M25)
Friedl, Stefan; Vidussi, Stefano Twisted Alexander polynomials and symplectic structures. Amer. J. Math. 130 (2008), no. 2, 455–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement